# SDR DHLA20098054

- Difficulty date: September 21, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LWR. JAMB CRACKED 1/2 INCH STA. 200.000 L-21L TO 22L.  REF N/R 229834: CUT OUT DAMAGED SECTION AND INSTALLED REPAIR IAW DWG ED-4987 AND SRM 51-1-11,SRM 51-1-21, SRM51-1-20D,SRM 51-3-1.
